L p -theory of parabolic SPDEs degenerating on the boundary of C 1 domains

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Degenerate stochastic partial differential equations are considered in C 1 domains. Existence and uniqueness results are given in weighted Sobolev spaces, and Hölder estimates of the solutions are presented.

Original languageEnglish
Pages (from-to)169-192
Number of pages24
JournalJournal of Theoretical Probability
Volume21
Issue number1
DOIs
Publication statusPublished - 2008 Mar 1

Keywords

  • SPDEs degenerating on the boundary
  • Weighted Sobolev spaces

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'L <sub>p</sub> -theory of parabolic SPDEs degenerating on the boundary of C <sup>1</sup> domains'. Together they form a unique fingerprint.

  • Cite this